A new three-step iterative procedure with errors for approximating fixed points of multivalued quasi-nonexpansive mappings

Makbule Kaplan

Abstract


In this paper, we introduce a new three-step iterative procedures with errors for approximating a common fixed point of multivalued quasi-nonexpansive mappings. Srong and weak convergence theorems are established in a uniformly convex Banach space.

Full Text: PDF

How to Cite this Article:

Makbule Kaplan, A new three-step iterative procedure with errors for approximating fixed points of multivalued quasi-nonexpansive mappings, Advances in Fixed Point Theory, Vol 5, No 3 (2015), 263-277

Copyright © 2015 Makbule Kaplan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.